# SDR REXA2017072100803

- Difficulty date: July 21, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N302PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15302
- Aircraft time: 8,742 hours, 5,925 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Display
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISPLAY FAN MADE A LOUD NOISE AFTER LANDING AND HAD A BURNING ODOR.  PULLED & COLLARD THE CIRCUIT BREAKER P1 & B-2.    R & R THE NR 2 COCKPIT DISPLAY GROUND FAN IAW AMM 21-24-12.
